# SDR SWAA010050

- Difficulty date: January 7, 2001
- Submitted: January 12, 2001
- Operation: Air carrier
- Aircraft: N300SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 22940
- Aircraft time: 52,857 hours, 53,581 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 65C26686
- Condition: Cracked
- Location: Nr2 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/4D CHECK, FOUND NR 2 L/E SLAT LOWER SKIN CRACKED NEAR OUTBOARD END.  REPAIRED SKIN PER SRM.
